# SDR MALA040858

- Difficulty date: November 18, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 14,620 hours, 15,909 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472326
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECT WARNING ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED NACELLE SENSING FIRE LOOP (AFT) PN 472326 IAW SAAB AMM 26-11-05-2, OP CHECK GOOD.
